# SDR SWIA202053611

- Difficulty date: September 2, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 830
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE FLOOR SUPPORT AT FS 830.00, RBL 10.  C-CHECK RO 10/22/2020.  REPAIRED FLOOR SUPPORT, IAW MHI RJ REO.  COMPLETED FORM M-337.
